$L$^{$p$}and mean value properties of subharmonic functions on Riemannian manifolds

Peter Li Purdue University, West Lafayette, IN, USA Richard Schoen University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331653

Acta Mathematica, 153, (1), 279-301, 1983.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 137 downloads ] [ 0 comments ]
@inproceedings{peter1983$l$^{$p$}and,
  title={$L$^{$p$}and mean value properties of subharmonic functions on Riemannian manifolds},
  author={Peter Li, and Richard Schoen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303204826362},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={279-301},
  year={1983},
}
Peter Li, and Richard Schoen. $L$^{$p$}and mean value properties of subharmonic functions on Riemannian manifolds. 1983. Vol. 153. In Acta Mathematica. pp.279-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303204826362.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved